# SDR CALA2014010290018

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 43,341 hours, 17,866 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Out Of Adjust
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COWL HINGE PANEL ON BOTTOM OF ENG IS BENT & NOT SEATING NORMALLY.  ADJUSTED DOOR, CHECKED OKAY.
